Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Chest pain , headaches, breath shortness, nausea with missed heart beats

I am 70 yrs old female, fairly healthy, with Lone A Fib. I am 70 yrs old female, fairly healthy, with Lone A Fib which i get every few weeks. sometimes weekly. I suffer chest pain , headaches, breath shortness, nausea . I have been told my heart is ok.Recently I have lots of missed beats and my heart beats really slow. I take FLECAINIDE (which I hate) and Asprin. I feel exhausted most of the time. Can I improve anything and if yes how?
Asked On : Fri, 14 Jan 2011
Answers:  3 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
Thanks for writing in at HCM
I have read your question and as a jr. to great Cardiologist I would like to hilp you out. In your case our first target is to convert your heart rhythm to a regular sinus rhythm by medication such as beta-blockers or Calcium channel blockers but if you are noticing slow heart rate then your must go for Holter examination which records your 24 hours heart beats as ECG pattern. By this be are able to know how fast or slow your heart rate is? If it is slower or rhythm is not converted to sinus by medication than last option which we have is to go for Pacemaker Implantation (PPI) or ICD implantation which controls your slow and fast Heart rate. Please consult your Cardiologist for better options and investigations
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Fri, 6 Jul 2012
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response
Hi. Welcome to Healthcaremagic

I will suggest you change the medicines. The FLECAINIDE may not be correcting your rhythm.

Simultaneously check your heart rate and control the heart rate with beta blockers (Metoprolol) or calcium channel blockers (Verapamil).

Regards, Dr. Jagdish
Answered: Fri, 14 Jan 2011
I find this answer helpful
General & Family Physician Dr. Mukesh Porwal's  Response
change flecainide to carvedilol
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor